I had taken Quetiapine 400 mg daily (for a week 600 mg) for a period of 16 months but quit the medicine almost 1.5 years back.
Recently over the past 5 months I have beginning to have rapid movements of legs when I go under stress. I wanted to know that whether TD can develop even 1.5 years AFTER quitting the AntiPsychotic medications?.
I have also been diagnosed with SZ but don’t want to resume taking drugs due to this reason too.
Tell your doctor straight away if you even suspect td.
I had shaking arms that started with my illness probably stress related that only went away after I started Zyprexa!
So it could be the Stress, TD, Parkinson’s or something else.
If its TD they well probably give you Procyclidine, but as one Dr said I don’t want to hear what you found on google
If it is me, and I find the information from a reputable web site like nih.gov or a legal drug maker’s web site (when I’m taking or considering asking for that drug), the Dr. had better listen and consider, or I’m getting a new doctor. Sometimes doctors just don’t stay current with the research being done.
To my knowledge you would not develop TD 1.5 years after stopping it. Chances are something else is causing this reaction. Perhaps stress of symptoms?